# SDR AWXA200300572

- Difficulty date: April 16, 2003
- Submitted: May 21, 2003
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 53,763 hours, 38,034 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65479602
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK EXFOLIATION CORROSION WAS FOUND ON BS 847 FRAME LOWER STIFFENER STRAP RBL 19-25, WL 160.  MAINTENANCE BLENDED OUT CORROSION AND FOUND MATERIAL LOSS TO BE OUT OF LIMITS; REMOVED DAMAGED -12 INNER FRAME CHORD STRAP; FABRICATED A -1 REPAIR ANGLE, -2 TAPERED FILLER, AND 1 EACH FRAME & STRINGER CLIP; INSTALLED REPAIR PARTS IAW AWA ER 03-5300-03134-ES1.
